# SDR C2XA01BT013

- Difficulty date: February 8, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 36011335002300C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4161 - CREW REPORTED ''E1 FIRE DETECTOR FAIL'', LGA MAINTENANCE REMVOED AND REPLACED NR 1 ENGINE FIRE LOOP IAW EMB145 MM 26-11-01, OPS CHECKED GOOD.  (M)
